# SDR SWAA2019030630340

- Difficulty date: March 4, 2019
- Submitted: March 7, 2019
- Operation: Air carrier
- Aircraft: N7860A
- Make and model: Boeing 737-79P
- Aircraft serial: 29362
- Aircraft time: 41,440 hours, 29,010 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 81000
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LT EMERGENCY AISLE LIGHT INOP AT ROW 9.  R&R LIGHT ASSEMBLY IAW AMM.
